# SDR COMA0760278

- Difficulty date: March 23, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 31,158 hours, 29,204 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455025
- Part serial: 1199
- Condition: Faulty
- Location: Cockpit
- Part time: 336 hours, 267 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5615 - RECEIVED GEAR DISAGREE MESSAGE, MAINS STUCK IN UP POSITION.  ABORTED APPROACH, DECLARED EMERGENCY, MANUALLY DEPLOYED GEAR.  LANDED WITHOUT INCIDENT.  REPLACED GEAR SELECTOR LEVER.  ALSO FOUND MLG SELECTOR VALVE CAP LOOSE AND SECURED.  NO FURTHER DEFECTS.
